Jessica (solipglossed) wrote in vaginapagina,
Jessica
solipglossed
vaginapagina

YAZ...



Anyone heard about the new lawsuit against YAZ? My mom saw it on tv, and when I googled this was the first website:
http://www.youhavealawyer.com/yaz/index.html

I've been having terrible heartburn feelings coupled with my pms, and I've failed to start this month (on second day active pills), and my mom thinks I should just go ahead and quit them all together and go back to Ortho.

Yaz slowed my period from 7-8 days to 2 days. On ortho I was bleeding terrible and on Yaz I'm not.

I have hormone problems (terrible bleeding) and acne, so I've been on BC pills since I was 13. I'm 26 now, and wondering if I should quit them. The potential weight loss sounds like a plus, as does the extra money from not buying them every month.

Suggestions? Stay with Yaz? Go back to Ortho, or try to stop and see if my body has changed (no terrible bleeding & acne).


edit:
I'm not engaging in sexual activities at the moment, nor am I in a relationship, so I don't need them for that reason.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 4 comments